# SDR HYIA201504130001

- Difficulty date: April 10, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N494BC
- Make and model: Cessna 402C
- Aircraft serial: 402C0308
- Aircraft time: 30,732 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 52220103
- Condition: Chafed
- Location: Lt Wing
- Part time: 30,732 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LT MLG HYD EXTEND & RETRACT ACTUATOR TO FACILITATE OTHER MAINTENANCE, A HOLE WAS DISCOVERED IN THE LT WING FWD SPAR WEB.  THE HOLE IS LOCATED AT APPROX LT WS 91.62 & WAS CREATED WHEN COTTER PIN USED TO SAFETY HARDWARE STACK UP AT UPPER MLG ACTUATOR ATTACH POINT CHAFED THROUGH WEB.  THE HOLE MEASURES .13 HIGH BY .253 ACROSS & IS LOCATED JUST BELOW VERTICAL LEG OF UPPER FWD WING SPAR CAP.  REPAIR AREA IAW EITHER OEM OR DER SUPPORTED REPAIR DEFINITION.  A SUPPLEMENT WILL BE SUBMITTED WITH THIS SDR TO FURTHER ILLUSTRATE DAMAGE POINT.
